# SDR DHL9880606C

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1038
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, UPPER FUSELAGE STA 1038 RT BETWEEN LONGS 2 AND 3 SPLICE FITTING ATTACH FUSELAGE SKIN HAS .75 INCH CRACK.  REMOVED AND REPLACED FITTING PER SRM 51-1-20.
